Journal article icon

Journal article

Global solutions of nonlinear magnetohydrodynamics with large initial data

Abstract:

A free boundary problem for nonlinear magnetohydrodynamics with general large initial data is investigated. The existence, uniqueness, and regularity of global solutions are established with large initial data in H1. It is shown that neither shock waves nor vacuum and concentration in the solutions are developed in a finite time, although there is a complex interaction between the hydrodynamic and magneto-dynamic effects. An existence theorem of global solutions with large discontinuous initi...

Expand abstract

Actions


Access Document


Publisher copy:
10.1006/jdeq.2001.4111

Authors


Journal:
Journal of Differential Equations
Volume:
182
Issue:
2
Pages:
344-376
Publication date:
2002-07-01
DOI:
ISSN:
0022-0396
URN:
uuid:cec39e4f-265f-4db4-a446-7791d25121e6
Source identifiers:
203133
Local pid:
pubs:203133

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP